MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED SIZE 1; HIP STEM CEMENTED

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED SIZE 1; HIP STEM CEMENTED
Catalog Number 01.18.101
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 27 february 2019: lot 157360: (b)(4) items manufactured and released on 26-jan-2016.Expiration date: 2021-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by packaging manager: based on the pictures received and the breakage experienced we can infer that there were extreme handling conditions that involved the packaging breakage.
 
Event or Problem Description
During surgery, the outer blister was checked and no holes/ defect were found, while the second blister was found broken and a part of the stem was out of the blister.The surgery was completed with another stem.
 
Additional Manufacturer Narrative
Visual inspection performed by washing and packaging manager: based on the pictures and the item received and considering the breakage experienced we can infer that there were extreme handling conditions that involved the packaging breakage.

Brand Name
STEM: AMISTEM C CEMENTED SIZE 1
Common Device Name
HIP STEM CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8381780
Report Number3005180920-2019-00115
Device Sequence Number11134505
Product Code LZO
UDI-Device Identifier07630030803796
UDI-Public07630030803796
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2021
Device Catalogue Number01.18.101
Device Lot Number157360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;